Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had fits, taken Epsolin, feeling restless, dry mouth, sleeplessness. Suggestion?

at present a patient is under aged 76 ur is under convelsion/fit now .epsolin inj. and decadran inj has been given twice with duration of i hr. bp reading was 100/70 .at present his condition is feeling of unrest.talking unergal.dryness innmouth .sleep is not there what u suggest to be given reght now.his history of convelsion /fit is alredy .but from a long time he not suffered from this pl help
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Epsolin (phenytoin) is a good medication for treating epilepsy or fits, so, it should be continued.

For sleep disturbance, there are a few options. Zolpidem is a good sleeping pill, which does not lead to addiction or hang over. I use a dose of 10 mg at bed time for my patients.

Clonazepam is another option, which reduces anxiety and controls fits, in addition to producing sleep.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor